Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blondie4336

Claravis (Accutane)

Recommended Posts

Hello, I am a 26 year old female and have been suffering from mild-moderate acne since I was a tennager.. My break outs are around my mouth and sometimes I will get a few on my cheeks, but mostly around my mouth.. I started 10mg, once daily, of claravis in September, I was not seeing any results, only side effects were that my lips were dry and the corners were cracking. I went back to the dermatologist to do my monthly visit and she put me on 30mg once daily Again I was seeing no results, if anything my skin was/has gotten worse... I am soo upset and frustrated. I have tried ever topical cream under the sun and also various anti biotics.. Nothing would work. I went back to the doctor on Thursday and she is having me take 30 mg twice daily now, I started that on Friday... I don't see a big difference yet, maybe a tiny bit, how long does it take to start seeing results?

Thanks :)

Link to comment
Share on other sites

I remember being on a pretty high dose. Not sure how long it took to work, but when it did my skin was amazing! No traces of acne at all. The side effect of chapped lips never went away. It's been 13 years and I always have chapped lips. I have heard success stories after Accutane, but my Acne came back. I still suffer from it at 30 years old.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×